Alert archive / Kentucky / River Flood Warnings in 2018
River Flood Warning 37, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Sep 9, 2018, 12:12 PM EDT for Bourbon County, Kentucky. It took effect at Sep 9, 2018, 2:12 PM EDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2018, 12:12 PM EDT (16:12 UTC)
- In effect from
- Sep 9, 2018, 2:12 PM EDT
- Expired
- Sep 11, 2018, 11:40 AM EDT
- In force
- 45 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stoner Creek at Paris (PRSK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
257
WGUS43 KLMK 091612
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
1212 PM EDT Sun Sep 9 2018
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
.Heavy rain over the last several hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-101011-
/O.NEW.KLMK.FL.W.0037.180909T1812Z-180910T2100Z/
/PRSK2.2.ER.180909T1812Z.180910T0200Z.180910T1500Z.NO/
1212 PM EDT Sun Sep 9 2018
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Stoner Creek at Paris.
* until Monday afternoon.
* At 11:15 AM Sunday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 22.7 feet by tonight. The river will fall below flood
stage by Monday late morning.
&&
LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
3823 8414 3811 8401
$$4 follow-up statements
067
WGUS83 KLMK 100237
FLSLMK
Flood Statement
National Weather Service Louisville KY
1037 PM EDT Sun Sep 9 2018
...The Flood Warning continues for the following rivers in
Kentucky...
Stoner Creek at Paris
Licking River at Blue Licks Spring
affecting the following counties in Kentucky...Bourbon...Nicholas...
Robertson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-101537-
/O.EXT.KLMK.FL.W.0037.000000T0000Z-180911T1300Z/
/PRSK2.1.ER.180909T1733Z.180910T0800Z.180911T0700Z.NO/
1037 PM EDT Sun Sep 9 2018
The Flood Warning continues for
the Stoner Creek at Paris.
* until Tuesday morning.
* At 10:15 PM Sunday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by
early Monday.
* Impact...At 22.0 feet...Water in the yards of homes along Taylor,
Chambers, Stoner Avenues and Catherine Street.
* Flood History...This crest compares to a previous crest of 23.1
feet on May 31 2004.
&&
LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
3823 8414 3811 8401
$$
KYC181-201-101537-
/O.EXT.KLMK.FL.W.0038.000000T0000Z-180913T0742Z/
/BLSK2.1.ER.180909T1900Z.180910T1800Z.180913T0142Z.NO/
1037 PM EDT Sun Sep 9 2018
The Flood Warning continues for
the Licking River at Blue Licks Spring.
* until late Wednesday night.
* At 10:00 PM Sunday the stage was 29.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.0 feet by
Monday early afternoon.
* Flood History...This crest compares to a previous crest of 31.4
feet on Apr 5 2008.
&&
LAT...LON 3828 8387 3847 8417 3857 8426 3858 8413
3848 8401 3835 8379
$$
MRC762
WGUS83 KLMK 101454
FLSLMK
Flood Statement
National Weather Service Louisville KY
1054 AM EDT Mon Sep 10 2018
...The Flood Warning continues for the following rivers in
Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-111252-
/O.CON.KLMK.FL.W.0037.000000T0000Z-180911T1300Z/
/PRSK2.1.ER.180909T1733Z.180910T0930Z.180911T0700Z.NO/
1054 AM EDT Mon Sep 10 2018
The Flood Warning continues for
the Stoner Creek at Paris.
* until Tuesday morning.
* At 10:15 AM Monday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday.
* Impact...At 20.0 feet...Water enter yards of homes downstream of
water plant. Parts of the Garrard Park flood.
* Flood History...This crest compares to a previous crest of 20.5
feet on Feb 17 2003.
&&
LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
3823 8414 3811 8401
$$531
WGUS83 KLMK 110201
FLSLMK
Flood Statement
National Weather Service Louisville KY
1001 PM EDT Mon Sep 10 2018
...The Flood Warning continues for the following rivers in
Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
...The Flood Warning continues for the following rivers in
Kentucky...
Licking River at Blue Licks Spring
affecting the following counties in Kentucky...Nicholas...Robertson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-111600-
/O.EXT.KLMK.FL.W.0037.000000T0000Z-000000T0000Z/
/PRSK2.1.ER.180909T1733Z.180911T0600Z.000000T0000Z.NO/
1001 PM EDT Mon Sep 10 2018
The Flood Warning continues for
the Stoner Creek at Paris.
* until further notice.
* At 9:15 PM Monday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by
after midnight Tuesday then begin falling.
* Impact...At 20.0 feet...Water enter yards of homes downstream of
water plant. Parts of the Garrard Park flood.
&&
LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
3823 8414 3811 8401
$$
KYC181-201-111600-
/O.CON.KLMK.FL.W.0038.000000T0000Z-180913T0818Z/
/BLSK2.1.ER.180909T1900Z.180910T1330Z.180913T0218Z.NO/
1001 PM EDT Mon Sep 10 2018
The Flood Warning continues for
the Licking River at Blue Licks Spring.
* until late Wednesday night.
* At 9:00 PM Monday the stage was 30.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday before midnight.
&&
LAT...LON 3828 8387 3847 8417 3857 8426 3858 8413
3848 8401 3835 8379
$$
MRC403
WGUS83 KLMK 111540
FLSLMK
Flood Statement
National Weather Service Louisville KY
1140 AM EDT Tue Sep 11 2018
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-111610-
/O.CAN.KLMK.FL.W.0037.000000T0000Z-180911T1540Z/
/PRSK2.1.ER.180909T1733Z.180910T2145Z.180911T1417Z.NO/
1140 AM EDT Tue Sep 11 2018
The flood warning is cancelled for
the Stoner Creek at Paris.
* At 11:15 AM Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 10:17 AM Tuesday.
* Forecast...The river will continue to fall to 14.1 feet by
Wednesday morning.
&&
LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
3823 8414 3811 8401
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Sep 9, 11:01 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 9, 11:01 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1101 AM EDT Sun Sep 9 2018
.Forecast Update...
Issued at 1101 AM EDT Sun Sep 9 2018
After coordinating with IND and ILN, have decided to drop the Flash
Flood Watch from southern Indiana and parts of extreme north central
Kentucky. Only light rains are expected in those areas today. Will
hold on to the watch in the Blue Grass where higher rainfall rates
have been experienced this morning and will continue into this
afternoon.
At 11am EDT low pressure was centered near Lawrenceburg with a cold
front dropping southwest to around Scottsville. Scattered
thunderstorm development will be possible ahead of these features
this afternoon, though widespread clouds and rain will keep
instability in check.
Dropped afternoon high temps a few degrees in the north in region of
heavy cloudcover, patchy light rain, and northeast breezes. At 11am
some reporting sites in southern Indiana were still in the upper 50s.
&&
.Short Term...(Today and tonight)
Issued at 400 AM EDT Sun Sep 9 2018
At this hour, we have a broad low pressure area over Central
Kentucky with water vapor imagery showing a continued plume of moist
air coming up out of the southwest. The surface feature is not
moving much, as are the warm front extending east from near
Shepherdsville to Lexington. The surface low should start
accelerating eastward today as an upper trough sharpens and moves
across the Midwest. The surface low may start deepening a little as
this occurs, perhaps causing more watch to thunderstorms in our east
for possible short-lived spinups, similar to yesterday over Western
Kentucky.
Given yesterday's rainfall over the northern half of the region, any
further heavier rain showers associated with this surface low will
have a chance for flash flooding to occur again. Though overall QPF
amounts will be lower today, this package calls for 1-2 inches in
our Bluegrass counties and less to the west and south, will maintain
the Flood Watch as is. Could probably trim off some of our northwest
counties as the morning continues.
Once the upper trough kicks the front east of the region, we should
dry out, though low clouds likely will persist tonight. Temperatures
today will have a broad range, likely not reaching the 70s in our
northern counties to near 80 around Lake Cumberland. Lows tonight,
under a general west to northwest wind will fall into the 50s for
some locations.
.Long Term...(Monday through Saturday)
Issued at 245 AM EDT Sun Sep 9 2018
Monday morning, the surface low that was Gordon is expected to be on
the northern state line of Ohio. Its trailing cold front with
associated rainfall will come as close as eastern Kentucky. A few
chances of showers will remain in the eastern parts of the Bluegrass
and south-central Kentucky in the CWA. This front will continue to
quickly move east ahead of an advancing surface high that will move
east from Missouri and Iowa. As this high takes hold over the CWA,
rain chances will continue to drop.
Wednesday, the weakly amplified upper trough lifts to the north into
the main flow. The NAM develops a surface low that creates northward
flow at the mid and lower levels bringing moisture and a chance of
rain to central Kentucky. The GFS downplays this with no surface low
and much lower moisture transport and rain chances.
Through the weekend, Florence moves into the picture. If Florence
continues on its current forecasted path, which leads it to the
Atlantic Coast, it's going to influence synoptic flow for the
eastern US. Models try to push broken precipitation into the CWA on
disturbances interacting with Florence. In the updated forecast,
things were kept mostly dry for areas to the north and west in the
CWA. Areas to the south and east were left with low (10-20%) chances
of precipitation on and off from Thursday through Sunday.
&&
.Aviation...(12Z TAF Issuance)
Issued at 645 AM EDT Sun Sep 9 2018
Poor flying conditions next 24-30 hours, as tropical moisture
continues to bring early morning showers but of more concern
persistent lower ceilings. Consensus of high-res guidance keeps most
of the region in IFR ceilings this period. Winds are somewhat
variable after earlier storms passed through and as a broad surface
low remains over the region. Expect winds to become more west and
northwesterly as the day goes on and as that low heads out to the
northeast.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch until 8 PM EDT this evening for KYZ032-033-
035>037-040>043-048-049-057.
&&
Update...13
Short Term...RJS
Long Term...KDW
Aviation...RJSHazardous weather outlook, Sep 9, 10:51 AM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1051 AM EDT Sun Sep 9 2018 KYZ032-033-035>037-040>043-048-049-057-101500- Trimble-Henry-Franklin-Scott-Harrison-Woodford-Fayette-Bourbon- Nicholas-Jessamine-Clark-Madison- Including the cities of Bedford, Milton, New Castle, Frankfort, Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Nicholasville, Winchester, and Richmond 1051 AM EDT Sun Sep 9 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This hazardous weather outlook is for portions of central Kentucky. .DAY ONE...Today and Tonight. Numerous showers and a few thunderstorms are forecast today. Given saturated grounds from Saturday's rains, any heavier showers have some potential to cause flooding. Brief gusty winds will also be possible with any storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report high rainfall amounts and any flooding and higher wind gusts today. KYZ039-046-047-054>056-064>067-073>078-081-082-101500- Anderson-Washington-Mercer-Marion-Boyle-Garrard-Green-Taylor-Casey- Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Lawrenceburg, Springfield, Harrodsburg, Lebanon, Danville, Lancaster, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1051 AM EDT Sun Sep 9 2018 /951 AM CDT Sun Sep 9 2018/ This hazardous weather outlook is for portions of central Kentucky. .DAY ONE...Today and Tonight. Widely scattered thunderstorms will be possible this afternoon. A few could produce gusty winds and possibly even a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any instances of high winds and wind damage this afternoon. INZ076>079-083-084-089>092-KYZ023>031-034-038-045-053-061>063- 070>072-101500- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Shelby-Spencer-Nelson-Larue-Butler-Edmonson-Hart-Logan-Warren- Simpson- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Shelbyville, Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, and Providence 1051 AM EDT Sun Sep 9 2018 /951 AM CDT Sun Sep 9 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 13
In the hours before
Local storm report, Sep 9, 6:19 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 AM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FLASH FLOOD 1 SSW LOUISVILLE 38.24N 85.78W
09/08/2018 JEFFERSON KY BROADCAST MEDIA
*** 1 FATAL ***
UPDATED REPORT FROM EARLIER. A MALE DRIVER
OF A YELLOW CAB WAS TRAVELING WESTBOUND
TOWARDS A RAILROAD UNDERPASS AT 13TH AND OAK
STREETS. AFTER ENTERING THE WATER, THE
VEHICLE HE WAS DRIVING, STOPPED MOVING
FORWARD AND THE ENGINE STOPPED. THE DRIVER
WAS UNABLE TO GET OUT OF THE VEHICLE. BY THE
TIME EMERGENCY CREWS ARRIVED, THE VEHICLE
WAS FULLY SUBMERGED. THE MAN WAS REMOVED
FROM THE VEHICLE AND PRONOUNCED DEAD AT THE
SCENE.
&&
KDWLocal storm report, Sep 9, 6:40 AM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 AM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 W FLOYDS KNOBS 38.32N 85.90W
09/09/2018 M4.07 INCH FLOYD IN COCORAHS
24-HOUR RAINFALL TOTAL.
&&
RJSLocal storm report, Sep 9, 6:45 AM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 AM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN LEAVENWORTH 38.20N 86.35W
09/09/2018 M6.88 INCH CRAWFORD IN CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
&&
RJSLocal storm report, Sep 9, 6:46 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 AM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN BEECHWOOD 38.20N 86.42W
09/09/2018 M5.81 INCH CRAWFORD IN CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
&&
RJSLocal storm report, Sep 9, 8:28 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 AM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 3 NW RUCKERVILLE 37.97N 84.13W
09/09/2018 CLARK KY 911 CALL CENTER
STATE ROAD 89, IRVINE RD, UNDERWATER IN A 1
TO 2 MILE SECTION SOUTHEAST OF WINCHESTER,
KY.
&&Local storm report, Sep 9, 10:49 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1049 AM EDT SUN SEP 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLOOD 3 NW RUCKERVILLE 37.97N 84.14W
09/09/2018 CLARK KY BROADCAST MEDIA
SOCIAL MEDIA VIDEO FROM BROADCAST MEDIA
SHOWS LARGE AMOUNT OF FLOODING ALONG IRVINE
ROAD SOUTHEAST OF WINCHESTER.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:12 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 4 hr |
| Sep 8, 8:21 PM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 4 hr |
| Sep 8, 8:28 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Sep 8, 8:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 31 min |
| Sep 8, 8:48 PM EDT | Special Weather Statement | LMK | Jefferson | 27 min |
| Sep 8, 8:50 PM EDT | Areal Flood Advisory | LMK | Bullitt | 115 min |
| Sep 8, 9:02 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby, Spencer | 28 min |
| Sep 8, 9:08 PM EDT | Flash Flood Warning | LMK | Oldham, Shelby, Spencer | 4 hr |
| Sep 8, 9:31 PM EDT | Special Weather Statement | LMK | Anderson, Shelby | 29 min |
| Sep 8, 9:45 PM EDT | Areal Flood Advisory | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 3 hr |
| Sep 8, 9:52 PM EDT | Areal Flood Advisory | LMK | Henry, Shelby, Trimble | 3 hr |
| Sep 8, 10:05 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Scott, Woodford | 40 min |
| Sep 8, 10:21 PM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 4 more | 4 hr |
| Sep 8, 10:36 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 39 min |
| Sep 8, 11:07 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Harrison, Nicholas | 3 hr |
| Sep 9, 12:13 AM EDT | Areal Flood Warning | LMK | Bullitt, Jefferson | 3 hr |
| Sep 9, 7:17 AM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Garrard, Jessamine, Madison, Mercer | 3 hr |
| Sep 9, 7:57 AM EDT | Flash Flood Warning | LMK | Clark | 2 hr |
| Sep 9, 8:33 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more | 3 hr |
| Sep 9, 9:48 AM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 3 hr |
| Sep 9, 9:53 AM EDT | Areal Flood Warning | LMK | Clark | 6 hr |
| Sep 9, 9:59 AM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Sep 9, 11:30 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more | 4 hr |
| Sep 9, 12:49 PM EDT | Areal Flood Advisory | LMK | Boyle, Fayette, Garrard, Jessamine, Madison, Mercer | 116 min |
| Sep 9, 1:11 PM EDT | Areal Flood Advisory | LMK | Allen, Simpson, Warren | 3 hr |
| Sep 9, 1:15 PM EDT | Flash Flood Warning | LMK | Jessamine | 3 hr |
| Sep 9, 2:54 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 4 days |
| Sep 9, 3:44 PM EDT | Flash Flood Warning | LMK | Jessamine | 5 hr |
| Sep 9, 3:46 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 2 more | 3 hr |
| Sep 9, 4:14 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 31 min |
Nearby
River Flood Warnings in Kentucky, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.